# SDR HEEA0011522

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A1746
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP POPPING CIRCUIT BREAKER.
